KNAW

Publication

Improved semidefinite programming bounds for quadratic assignment... (2012)

Pagina-navigatie:
Title Improved semidefinite programming bounds for quadratic assignment problems with suitable symmetry
Published in Mathematical Programming, Vol. 133, No. 1, p.75-91. ISSN 0025-5610.
Author Klerk, E. de; Sotirov, R.
Date 2012
Language English
Type Article
Publication http://repository.uvt.nl/id/ir-uvt-nl:oai:wo.uvt.nl:4205924
OpenURL Search this publication in (your) library
Persistent Identifier urn:nbn:nl:ui:12-4205924
Metadata XML
Repository Tilburg University

Go to page top
Go back to contents
Go back to site navigation